# SDR FDEA202403280391

- Difficulty date: March 28, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N919FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24636
- Aircraft time: 78,350 hours, 29,199 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141W740047
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE IN CRUISE FLIGHT FL360, CAPTAIN SIDE FRONT WINDSCREEN ARCED FOLLOWED BY SHATTERING WITH OUTER  PAIN. RAN QRH, ARCING CONTINUED. POSSIBLE DEFORMED WINDOW WITH CONTINUING ARCING THROUGHOUT DESCENT.  EMERGENCY DECLARED.  REMOVED & REPLACED L1 WINDOW AS PER AMM 56-11-01-4.  ALL REQUIRED OP CHECKS CHECK GOOD.  ACFT OK FOR SERVICE.
